# SDR 95ZZZX4455

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N174B
- Make and model: Amd FALCON10
- Aircraft serial: 142
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23065181
- Condition: Bearing Failed
- Location: Start/Generator
- Component: Lucas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BEARING FAILED DUE TO SUSPECTED LACK OF LUBRICATION.  THIS IS 3RD BEARING FAILURE ON THIS PART NUMBER STARTER/GENERATOR.  CHAPTER 5 REQUIREMENT FOR BEARING REPLACEMENT IS 900 HOURS.  WERE CHANGING AT 600 HOURS, BUT WILL NOW CHANGE AT 500 HOURS.
